# SDR SWAA012257

- Difficulty date: August 8, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N520SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25319
- Aircraft time: 32,201 hours, 32,022 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Bearing
- Part number: DAS42101
- Condition: Worn
- Location: Rh Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND RH ELEVATOR TAB ROD END BEARINGS WORN.                      R&R ELEVATOR TAB ROD END BEARINGS PER OHM.
